Back to my home page
María de los Ángeles
- NSF Grant DSM-1100657
- On the
local convexity of intersection bodies of revolution,
(with J. Kim), Canadian Journal of Mathematics 67(2015), no. 1,
- Intersection bodies
that are not polar zonoids: A flat top condition in dimensions
4 and 6, J. Math. Analysis and Applications 404
(2013), no. 2, 326–337.
- Analyticity of layer
potentials and $L^2$ solvability of boundary value problems
for divergence form elliptic equations with complex $L^\infty$
coefficients, (with P. Auscher, A. Axelson, S. Hofmann, S.
Kim), Adv. Math. 226 (2011) 4533-4606.
- An extension of a
result by Lonke to intersection bodies, J. Math. Analysis
and Applications 371 (2010), no.1, 146-157.
- Strong type inequalities and an
almost-orthogonality principle for families of maximal
operators along directions in R2, J. London Math. Soc. (2)
67 (2003), 208-218.
- A remark on maximal operators along
directions in R2, (with F. Soria and A. Vargas) Math. Res.
Lett. 10 (2003), no. 1, 41-49.
almost-orthogonality principle in L2 for directional maximal
functions (with F. Soria and A.
Vargas), Harmonic Analysis at Mount Holyoke, 1-7, Contemp.
Math, 320 Amer. Math. Soc. 2003.